# SDR AALA201712019040

- Difficulty date: November 29, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 67,057 hours, 8,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT BATTERY LOW IN MID CABIN CREW REST COMPARTMENT. REPLACED BATTERY FOR EMERGENCY FLASHLIGHT. MAINTENANCE PERFORMED SUCCESSFUL OPERATIONS CHECK.
